non-deterministic decision rules
rule-based classifiers
rough sets

How to Cite

Paszek, P. (2015). NONDETERMINISTIC DECISION RULES. Scientific Journal of Bielsko-Biala School of Finance and Law, 6(1), 75-84.


In the paper the authors discuss classifiers based on deterministic decision rules and non-deterministic decision rules and prove that non-deterministic decision rules can be used for improving the quality of classification. The authors propose classifications algorithms based on non-deterministic rules and minimal rules in the sense of rough sets. The classifiers in question are tested on the group of decision tables from the UCI Machine Learning Repository and the results are compared. The reported results of experiments show that proposed classifiers based on non-deterministic rules give the possibility to improve the classification quality but with the requirement of tuning to the data.

The papers published in the ASEJ Journal (alternate title: Zeszyty Naukowe Wyższej Szkoły Finansów i Prawa w Bielsku-Białej) are free and online open access distributed (Creative Commons Attribution CC-BY-NC 4.0 license). The Publisher cannot be held liable for the graphic material supplied. The printed version is the original version of the issued Journal. Responsibility for the content rests with the authors and not upon the Scientific Journal or Bielsko-Biala School of Finance and Law.


Download data is not yet available.